# SDR ABXA040402

- Difficulty date: December 22, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 79,502 hours, 19,101 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  AIR DIVERSION FROM ILN TO ORD, FLIGHT 1408.  RIGHT PACK INOP AND PACK OFF LIGHT ILLUMINATED.  EICAS MESSAGE'S RIGHT PACK OFF AND RIGHT PACK TEMP DISPLAYED.  LIGHT DID NOT EXTINGUISH WHEN STANDBY SELECTED OR WHEN PACK SELECTED OFF.  INSPECTED RIGHT PACK FLOW CONTROL AND SHUT-OFF VALVE.  INSPECTED AND CLEARED CANNON PLUG FOR SHUT-OFF VALVE.  NO DEFECTS NOTED.  PERFORMED OPS CHECK OF RIGHT PACK SYSTEM.  OPS CHECKED GOOD.  SUSPECT ICE IN INLET DOOR.  NO FAULTS.  PLACARD REMOVED.
